... that im court mandated to outpatient i have to be clean of suboxone for 6 months in order to complete i been on 2 mg for about 3 days i have horrible anxiety and im flappin like a fish when im in bed how long does this last by the way i need to be off by may 1
You are in a tight situation and will have to endure some withdrawal in order to be clean by May 1. The Suboxone stays in the system from 3 to 5 days and that is why you are feeling the withdrawals at the three day mark after reducing your dosage. You'll need to continue to taper and you don't really have the time to do so. The withdrawals could last as much as a couple weeks once you stop the Suboxone and stopping abruptly can be dangerous. So reducing, as you have, as much as possible before stopping is critical.
I wish you had longer time to finish the taper. Can you possibly squeeze another week or two? I feel for you and we will be here to support you, so keep posting,
Can you call your subs doctor and get a prescription for clonidine, this helps with anxiety, sleep issues and some rls. It is a blood pressure medication technically, but is used for opiate withdrawal. The company that makes suboxone says that you can/may test positive for it for 11 to 24 days after last use, although since you have tapered down so, it may only be 3 days to a week. I think they are basing the amount of time on the standard 16 mgs usually rx'ed to people. If you will go to their homepage, suboxone.com, there is a toll free number you could call to ask about it.Best of Luck, you are in my prayers. Pattishan
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2011 • 6 answers
Posted 25 May 2011 • 2 answers
Posted 5 Feb 2012 • 3 answers
Posted 16 Jul 2012 • 4 answers
Generalized Anxiety Disorder - Can taking 2mg daily do me harm of diazipam for anxiety it does help?
Posted 4 May 2015 • 1 answer